# SDR SWAA2022090633772

- Difficulty date: July 25, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Part number: 141A550540
- Condition: Corroded
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM AROUND HOLE LOCATED ON BS344 WL208.1 BL0 AT FWD GALLEY AREA 2022-409983 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600; S/N: 60007161486; DUE DATE: 06-DEC-22;[02] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N: 130060401; DUE DATE: 26-JAN-23;[03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 01-FEB-23;[04] PERFOMED REPAIR ON FLOOR BEAM BS344 BTW LBL 10 TO RBL 10 WL208.1 AT FWD GALLEY AREA IAW EA-22-153-02372 AND EA-22-153-02372 WIP1. SEE INDIVIDUAL SING OFFS STEPS BELOW.;[05] PERFOMED REPAIR ON FLOOR BEAM BS344 BTW LBL 10 TO RBL 10 WL208.1 AT FWD GALLEY AREA IAW EA-22-153-02372 AND EA-22-153-02372 WIP1. SEE INDIVIDUAL SING OFFS STEPS BELOW.
